# SDR VNAA0609019

- Difficulty date: September 19, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 6,552 hours, 6,568 cycles
- Engine: Ge CF343B1
- Engine time: 6,552 hours, 6,568 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 4147T70P02
- Part serial: WYGA5580
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,552 hours, 6,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE POWER LOSS UP TO 10-15 PERCENT.  FUEL FLOW INDICATION LOW, ALL ENGINE INDICATIONS FLUCTUATED, AND ENGINE VIBRATION OCCURED.  AFTER A FEW MINUTES PROBLEM DISAPPEARED AND ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO BHM WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FUEL CONTROL.  CHECKS WERE ACCOMPLISHED AND AIRCRAFT WAS RELEASED FOR SERVICE.
